# SDR ASAA2013041494463

- Difficulty date: April 14, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 17,509 hours, 5,492 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9779
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 18,937 hours, 5,716 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP CONTROL VALVE FAIL LIGHT ILLUMINATES DURING PACK/TEMP CONTROL BITE CHECK.  REPLACED RT PACK TEMP CONTROL VALVE IAW MM 21-51-10. INSTALLATION TEST PASSED.
